# SDR USAASB97040

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS WOULD ONLY REMAIN ILLUMINATED FOR APPROXIMATELY 45 SECONDS, FOLLOWING OPERATIONAL CHECK, AT THE FOLLOWING LOCATIONS; MID CABIN BULLNOSE, RIGHT OVERWING HATCH SIGN AND LEFT OVERWING EXTERIOR.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M1135.  OPS CHECK GOOD.  (M)
